# SDR R61A201812319264

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 8,838 hours, 5,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012544
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 8,840 hours, 5,979 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT. NO LIGHTS ILLUMINATED. FERRIED TO PIT. R&R ALL 4 EMERGENCY LIGHT BATTERIES.OFF PART #	OFF PART DESCRIPTION	OFF SERIAL #
3400-22-10	BATTERY EMERGENCY (CP)	012544
3400-22-10	BATTERY EMERGENCY (CP)	012492
3400-22-10	BATTERY EMERGENCY (CP)	012490
3400-22-10	BATTERY EMERGENCY (CP)	012491
